# SDR HEEA0011235

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1547D
- Make and model: Skrsky S76A
- Aircraft serial: 760077
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 6221270001
- Condition: Inoperative
- Location: Cockpit Atc
- Component: TDR90
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSPONDER INOPERATIVE.  CODES NOT BEING RECEIVED. FOUND RECEIVER WEAK AND TRANSMIT POWER WEAK.
